Update

Have not posted in a while. I have been very busy just started my first GCSE Exams yesterday with my English Literature one. A lot has happened since i last posted. I started methotrexate injections and they are so much better. I forget to take one last monday. I did not take one this monday as i had an exam and after injecting it can make my leg feel sore and bit restless. Will be taking one next monday. 

9 Replies

oldestnewest
  • Good luck on your exams, LouLamb! I hope the meds are working for you.

  • Thank you !!

  • Hi

    I found if I used my legs for the injection it hurts, just use my stomach now and it's not as bad. Do it last thing at night then sleep of the discomfort and nausea feeling 

    Good luck with your exams 

  • When i inject the same night i can not sleep on my right leg 

  • Hi loulamb

    Good luck for your exams. Glad the Metho injection is better for you. X

  • thanks x

  • Thanks for your update. So glad you are finding some relief with your injections. I wish you the very  best of luck with your exams. Stay strong. 

  • Thanks x

  • Glad your treatment is helping. Good lock with your exams.

You may also like...